Translator Disclaimer
Summer 2020 On the ideal generated by all squarefree monomials of a given degree
Federico Galetto
J. Commut. Algebra 12(2): 199-215 (Summer 2020). DOI: 10.1216/jca.2020.12.199

Abstract

An explicit construction is given of a minimal free resolution of the ideal generated by all squarefree monomials of a given degree. The construction relies upon and exhibits the natural action of the symmetric group on the syzygy modules. The resolution is obtained over an arbitrary coefficient ring; in particular, it is characteristic free. Two applications are given: an equivariant resolution of De Concini–Procesi rings indexed by hook partitions, and a resolution of FI-modules.

Citation

Download Citation

Federico Galetto. "On the ideal generated by all squarefree monomials of a given degree." J. Commut. Algebra 12 (2) 199 - 215, Summer 2020. https://doi.org/10.1216/jca.2020.12.199

Information

Received: 15 February 2017; Revised: 24 October 2017; Accepted: 28 October 2017; Published: Summer 2020
First available in Project Euclid: 2 June 2020

zbMATH: 07211335
MathSciNet: MR4105544
Digital Object Identifier: 10.1216/jca.2020.12.199

Subjects:
Primary: 13D02
Secondary: 13A50

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 2 • Summer 2020
Back to Top